RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 2(206), Pages 205–206 (Mi umn4063)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Traces and extensions of multipliers in the space $W^l_p$

V. G. Maz'ya, T. O. Shaposhnikova


Full text: PDF file (115 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:2, 243–244

Bibliographic databases:

MSC: 46E35, 46A22
Received: 02.11.1978

Citation: V. G. Maz'ya, T. O. Shaposhnikova, “Traces and extensions of multipliers in the space $W^l_p$”, Uspekhi Mat. Nauk, 34:2(206) (1979), 205–206; Russian Math. Surveys, 34:2 (1979), 243–244

Citation in format AMSBIB
\Bibitem{MazSha79}
\by V.~G.~Maz'ya, T.~O.~Shaposhnikova
\paper Traces and extensions of multipliers in~the~space~$W^l_p$
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 2(206)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn4063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=535721}
\zmath{https://zbmath.org/?q=an:0405.46026|0429.46019}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 2
\pages 243--244
\crossref{https://doi.org/10.1070/RM1979v034n02ABEH002934}


Linking options:
  • http://mi.mathnet.ru/eng/umn4063
  • http://mi.mathnet.ru/eng/umn/v34/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:239
    Full text:66
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018